1 metoprolol tartrate &naproxen can any of this hurt me taking them together
im 62 years old. i have no insurance
All medicines carry a degree of risk. Your doctor should have raised anything significant. Ask your doctor if there is anything you should be concerned about.
Here is a link for you about your specific drug interactions. There are several but the actual importance is only moderate.
The Naproxen should only be taken when really needed and your blood pressure, calcium levels and kidney function should be checked periodically.
Hi ladywolf, and welcome. If you look at the blue banner above on this screen, and hit the link that says "mednotes" , you will find that you can list all your medications and supplements on the computer, with times you take them, what they are for, allergies you might have, etc. It is a VERY HELPFUL tool. I even have a page for my husbands medications, and my developmentally disabled sister. It is easy to update, add, and delete meds/supplements. It also has an extensive list of all supplements, and you can find something, even if it is not exactly what you take. There is a place where you can print out a pocket sized list, and a full page listing of all your meds and supplements to take to the doctor with you. The beauty of this link, is that it also warns you if there are any interactions between the things that you take, including the supplements. Then you can hit the "warning", and find out what the interactions are, and if you should be concerned with them. You can also bring this to your doctors attention, and ask that also. Anymore questions about this, please just hit the comment in blue below this answer, and you can ask more. Best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
I have been taking fish oil for about 3 months and I went for my cholesterol test today, if it shows
Posted 23 Mar 2010 • 2 answers
Have recently stopped Niacin - my blood sugar has gone up and I have night sweats - is this related?
Posted 27 Oct 2010 • 1 answer
Posted 25 Sep 2011 • 2 answers
Posted 16 Feb 2013 • 2 answers